MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PROCINCH NO BUTTON ADJUSTABLE LOOP IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE PROCINCH NO BUTTON ADJUSTABLE LOOP IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 0234102061
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that an expired procinch was used in case.
 
Event or Problem Description
It was reported that an expired procinch was used in case.
 
Additional Manufacturer Narrative
The device was used in surgery and was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: expired implant used probable root cause: design -validated shelf life too short -shelf life/expiration date not adequately published on package application -distribution inefficient, sat too long in inventory before being shipped to customer -user inattentive to expiration date of product the reported failure mode will be monitored for future reoccurrence.

Brand Name
PROCINCH NO BUTTON ADJUSTABLE LOOP IMPLANT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23872875
Report Number0002936485-2025-01005
Device Sequence Number19946208
Product Code MBI
UDI-Device Identifier07613327543117
UDI-Public07613327543117
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K210078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0234102061
Device Lot Number23303AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown